# SDR REXA201100713

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 24,250 hours, 21,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB IS CRACKED OUTBD OF LBL 9 AND RBL 9, AFT J-ANGLE AT FS 280 CRACKED OUTBD OF LBL 9, 2 EA CLIPS CRACKED AT LBL 9, 2 EACH CLIPS CRACKED AT RBL 9, FWD J-ANGLE AND AFT J-ANGLE CORRODED BETWEEN RBL 9 AND LBL 9 FS 280.  REPAIRED IAW BOMBARDIER REOS 601R-53-11-926 REV B AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0110.
